MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROVENA; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 PROVENA; MIDLINE CATHETER
Catalog Number CK000917
Medical Device Problem Codes Material Deformation (2976); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dilator broke apart when being used in the patient.No patient harm was observed.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of improper peel is confirmed and was determined to be manufacturing related.One 3.5fr microintroducer sheath was returned for evaluation.An initial visual observation revealed the microintroducer t-handle was split in half and the sheath had been peeled.The sheath was observed to be detached from one half of the t-handle.Biological residue was observed on the sample.A microscopic observation revealed some plastic deformation and uneven edges at the break site.The t-handle was observed to have some void areas on the half where the sheath was attached to.These findings suggest the improper peel of the microintroducer sheath was likely caused by inadequate enveloping/bonding of the sheath to the t-handle during the manufacturing process.The reported event was found to be part of a known issue.The manufacturing facility has been notified of this event, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PROVENA
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24147969
Report Number3006260740-2026-00124
Device Sequence Number8887351
Product Code PND
UDI-Device Identifier00801741187827
UDI-Public(01)00801741187827(11)250916(17)261231(10)REKV0588
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCK000917
Device Lot NumberREKV0588
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown